Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Classical expansions and their relation to conjugate harmonic functions


Authors: B. Muckenhoupt and E. M. Stein
Journal: Trans. Amer. Math. Soc. 118 (1965), 17-92
MSC: Primary 42.15
MathSciNet review: 0199636
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.15

Retrieve articles in all journals with MSC: 42.15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0199636-9
PII: S 0002-9947(1965)0199636-9
Article copyright: © Copyright 1965 American Mathematical Society